# SDR UPS97825311

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 74.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK IN FITTING AT XRS 74.9, 1ST FITTING AFT OF FWD SPAR AT BLKH TO FWD SPAR ATTACH.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D.
